# SDR UALA2011042101927

- Difficulty date: April 20, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,551 hours, 21,203 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 22
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMFORTABLE, AFFECT PILOTS-ATC COMMUNICATIONS TURNING R RECIRC FAN OFF PROVEN LITTLE HELP.  RECIRC FAN IS OLD STYLE WITHOUT BAFFLE.  PER SERVICE TIP OK TO DEFER FOR FAN REPLACEMENT.  NEED FAN PCN 564-0211.  REPLACED RIGHT RECIRC FAN, OPS CHECK GOOD.
